# SDR JJBA20250630025

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GUSSET 4 BTW FR 35-39 FOUND CORRODED. LH GUSSET 4 BTW FR 35-39 BLENDED AND FOUND WITHOUT LIMIT. LH GUSSET 4 BTW FR 35-39 REMOVED AND REPLACED. LH PASSENGER SEAT TRACK BTW FR 35-39 OVER GUSSET WERE REMOVED AND INSTALLED
